Nonparametric entropy estimation. An overview

Beirlant, J. and Dudewicz, EJ and Györfi, László and Dénes, István (1997) Nonparametric entropy estimation. An overview. INTERNATIONAL JOURNAL OF MATHEMATICAL AND STATISTICAL SCIENCES, 6 (1). pp. 17-39.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1417

Update Item Update Item